MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI ENERGY; VESSEL SEALER CURVED

INTUITIVE SURGICAL, INC DA VINCI ENERGY; VESSEL SEALER CURVED
Model Number 480522-02
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive the curved vessel sealer instrument to perform failure analysis.Failure analysis investigations confirmed the customer reported complaint.The instrument was analyzed and found to have a dislodged conductor wire dislodged at the distal end.The conductor wire was pulled out of the clevis at the distal end.The instrument passed an electrical continuity test.Further evaluation found one of the yaw / pitch inputs of the instrument was dislodged.The instrument input disk retaining ring and bearing were dislodged which caused the input to also become dislodged.The retaining ring and the bearing were found inside of the housing.Advance failure analys (afa) was performed, and the initial findings were confirmed.It was noted that the bearings from both the pitch and yaw inputs were dislodged, which can result from a missing or dislodged retaining ring.Dislodged retaining ring and dislodged bearing can eventually cause a dislodged input disk.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the surgeon was using a monopolar curved scissors (mcs) instrument to manipulate the tissue.While doing so, the surgeon accidently hooked the cautery wire of the curved vessel sealer instrument with the jaws of mcs instrument and pulled it out of place.The curved vessel sealer instrument was not in contact with tissue at the time, and the surgeon noticed a snagged cautery wire.The procedure was paused and the curved vessel sealer instrument was replaced.The procedure was completed with no reported injury.

Brand Name
DA VINCI ENERGY
Common Device Name
VESSEL SEALER CURVED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24007052
Report Number2955842-2026-00542
Device Sequence Number9215290
Product Code NAY
UDI-Device Identifier10886874123369
UDI-Public(01)10886874123369(10)U10250603
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K250674
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number480522-02
Device Catalogue Number480522
Device Lot NumberU10250603 0001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown